MathSciNet Relay Station
MathSciNet bibliographic data
MR843807 (87j:53090) 53C42
Ohnita, Yoshihiro Stable minimal submanifolds in compact rank one symmetric spaces. Tohoku Math. J. (2) 38 (1986), no. 2, 199–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement